Rings such that, for each unit u, u - u(n) belongs to the Jacobson radical


Kosan M. T. , Troung Cong Quynh T. C. Q. , Yildirim T., Zemlicka J.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.49, no.4, pp.1397-1404, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.15672/hujms.542574
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1397-1404

Abstract

A ring R is said to be n-UJ if u - u(n) is an element of J(R) for each unit u of R, where n > 1 is a fixed integer. In this paper, the structure of n-UJ rings is studied under various conditions. Moreover, the n-UJ property is studied under some algebraic constructions.